# SDR AALA202409090416

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 26,294 hours, 10,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK LEFT FORWARD CREW/PASSENGER DOOR EMERGENCY CYLINDER NEED SERVICE. FOUND PRESSURE 700 PSI AT TEMPERATURE 90 F. ACCOMPLISHED SERVICING OF THE LEFT FORWARD CREW/PASSENGER DOOR EMERGENCY CYLINDER PER AMM 52-10-00
